# SDR CALA2022081002013

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Fr 66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE AFT ENTRANCE AREA SEVERAL SPOTS OF CORROSION WERE FOUND ON R2 DOOR STILL BTW FR 66-68. (A3NB-53-3-6222, ZONE 262, SEQ#2102) AS NOTED ON LTPR NR# 5001169410-0030. THE REPAIR PERFORMED ON R2 DOOR SILL BEAM FR66 IS MAJOR PERMANENT CATEGORY "A" REPAIR AS PER UAL GMM 03-20-20 REV 156 ADDITIONAL REF:A319 SRM 53-41-14-300-001 PRINCIPLE 2 REV 141. WORK ACCOMPLISHED BY 5H0883/5H0295 AND INSPECTED BY 5H0887.
